We pride ourselves on having the friendliest
and most welcoming forums for moms and moms to be! Please take a moment
for free so you can be a part of our growing community of mothers.
If you have any problems registering please drop an email to email@example.com.
Our community is moderated by our moderation team so you won't see spam or offensive messages posted on our forums. Each of our message boards is hosted by JustMommies hosts, whose names are listed at the top each board. We hope you find our message boards friendly, helpful, and fun to be on!
This past month I quit my using my oral contraceptives because I missed a couple pills and my doctor instructed me to discontinue usage until after my next period began. As a result, I got my period a week or so early, and I didn't really think anything of it. I had unprotected sex a few time during my period (which lasted about 8 days, longer than average). My period ended a couple of weeks ago, but earlier this week I experienced some spotting. I've also been having horrible mood swings and really bad headaches, and lately my lower back has been hurting a lot.
I've read that all of these things can be symptoms of pregnancy; they're also symptoms of PMS, but I have NEVER experienced any of these conditions before, even when I wasn't on birth control. It's still a little early for me to take a test, but is it possible for me to be pregnant, even though I've been on birth control for about a year?
i had those symptoms when i first got off the pill. i think it was just my body freaking out not having the hormones and all. however it might also be entirely possible for you to be pregnant. i conceived not long after my first period off the pill. apparently some people are very fertile when they first get off it.
Update on symptoms: ALWAYS HUNGRY, especially in the morning. I'm almost to the point where I'll eat anything in sight... I eat more than my boyfriend now! For the past couple of nights, I've had difficulty sleeping/getting comfortable in bed. This morning I woke up at 3:00, craving tomato soup with basil and grilled cheese sandwiches. Are these also symptoms of birth control withdrawal?
Those are all symptoms associated with coming off of the Pill - it's a big hormonal transition because the fake hormones are trying to leave your body and your natural hormones are trying to take over. That can cause PMS/pregnancy like symptoms as well as irregular bleeding.
Bleeding and spotting can be related to that hormonal confusion, but it can also be related to ovulation - so never assume bleeding means you are infertile.